Denker–Sato type Markov chains on self-similar sets
Publication in refereed journal


Times Cited
Altmetrics Information
.

Other information
AbstractIn Denker and Sato (Potential Anal 14: 211–232, 2001; Publ RIMS 35: 769–794, 1999; Math Nachr 241: 32–55, 2002) studied certain Markov chain on the symbolic spaces of the Sierpinski gasket (SG). They showed that the Martin boundary is homeomorphic to SG, and used the potential theory on the Martin boundary to induce a harmonic structure on SG. In this paper, we consider a more general Denker–Sato type Markov chain associated with self-similar sets $$K$$K with the open set condition. The chain is defined on the augmented tree of the symbolic space. Such tree was introduced by Kaimanovich, it is hyperbolic in the sense of Gromov (Kaimanovich in Random walks on Sierpiński graphs: hyperbolicity and stochastic homogenization, Birha̋user, Basel, 2003; Lau and Wang in Indiana Univ Math J 58:1777–1795, 2009). We show that the Martin boundary, the hyperbolic boundary and the self-similar set $$K$$K are homeomorphic. The hitting distribution of the chain is also obtained.
All Author(s) ListLau K.-S., Wang X.-Y.
Journal nameMathematische Zeitschrift
Year2015
Month6
Day1
Volume Number280
Issue Number1-2
PublisherSpringer Verlag
Place of PublicationGermany
Pages401 - 420
ISSN0025-5874
eISSN1432-1823
LanguagesEnglish-United Kingdom
KeywordsHarmonic functions, Hyperbolic boundary, Iterated function system, Markov chain, Martin boundary, Self-similar sets

Last updated on 2021-10-04 at 01:29